# SDR COMA0360118

- Difficulty date: February 23, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 16,760 hours, 15,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5616 CABIN DOOR WARNING DURING FLIGHT.COULD NOT DUPLICATE. OPERATIONAL CHECK OF DOOR WAS NORMAL.
